IJPAM: Volume 54, No. 4 (2009)

INTEGRAL SPACE CURVES IN THE RANGE C
WITH PRESCRIBED GEOMETRIC AND
ARITHMETIC GENERA

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Fix integers $s\ge 5$ and $d>s(s-1)$ (range C). For many pairs $(g,q)$ we prove the existence of curves $X \subset \mathbb {P}^3$ with geometric genus $g$, $p_a(X) = q$ and $h^0(\mathbb {P}^3,\mathcal {I}_X(s-1)) =0$.

Received: July 2, 2009

AMS Subject Classification: 14H50

Key Words and Phrases: range C, space curve, integral curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 4